MAUDE Adverse Event Report: ACCLARENT, INC. RELIEVA TRACT BALLOON DILATION SYSTEM, 16X40MM; BALLOON, NASAL AIRWAY

ACCLARENT, INC. RELIEVA TRACT BALLOON DILATION SYSTEM, 16X40MM; BALLOON, NASAL AIRWAY
Catalog Number RT1640A
Medical Device Problem Codes Material Rupture (1546); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (230911b-pc) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an in-office total sinus balloon dilation procedure on (b)(6) 2024, a 6mm x 16mm relieva spinplus navigation balloon sinuplasty system (rsp0616mfsn / 240422b-pc) stopped navigating on the trudi navigation system halfway through the procedure.The trudi navigation system displayed an error that indicated the device needed to be changed.The cable was reseated multiple times without resolution and the spinplus navigation balloon was replaced and the issue was resolved.During the same procedure, it was reported that a 16mm x 40mm relieva tract balloon (rt1640a / 230911b-pc) popped on the first inflation.It was reported that the balloon catheter portion became unattached from the proximal edge of the catheter.The relieva tract balloon catheter was replaced and the issue was resolved.There was no report of any negative patient impact.

Brand Name
RELIEVA TRACT BALLOON DILATION SYSTEM, 16X40MM
Common Device Name
BALLOON, NASAL AIRWAY
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
PRECISION CONCEPTS COSTA RICA
saret industrial park building
rio segundo
alajuela 90109
CS   90109
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key20138080
Report Number3005172759-2024-00086
Device Sequence Number3101300
Product Code QGK
UDI-Device Identifier10705031462649
UDI-Public(01)10705031462649(11)230911(17)250911(10)230911BPC
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2025
Device Catalogue NumberRT1640A
Device Lot Number230911B-PC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown